| Model Number |
VICMO_12.6 (-16.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.The lens was later exchanged for a longer length lens and the problem was resolved.
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
Correction: d4.G1.Claim# (b)(4).
Additional Manufacturer Narrative
H3: product evaluation: lens was returned with liquid and residue/debris within a microcentrifuge vial.Visual inspection found fibre on an optic torn, haptic broken lens.Partial dimensional inspection found the lens to be manufactured within specifications.Unable to perform width inspection due to damage state of returned lens.Claim# (b)(4).